# SDR AALA20140306001

- Difficulty date: March 5, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 59,328 hours, 9,443 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 4039891903
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED AFTER TAKEOFF AIRSPEED SPLIT BETWEEN THE CAPTAIN & FIRST OFFICER.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ANGLE OF ATTACK SENSOR. SYS GND CHECKED NORMAL, OPERATION CLOSED.
